# SDR CA100119001

- Difficulty date: January 18, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Metering Valve
- Condition: Failed
- Location: Fuel Control
- Part time: 14,309 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINEERING INVESTIGATION REPORT EIR PT6A 2009-108.  DURING START-UP, THE ENGINE REACHED 1000 DEGREES CENTIGRADE AND THE PROPELLER LOCKED UP. SUMMARY FINDINGS REVEALED PROP COULD NOT BE TURNED BY HAND AND THAT CT BLADES WERE HEAVILY BURNED AND ERODED.  IT WAS REVEALED THAT THE FCU METERING VALVE HAD FAILED IN THE FUEL CONTROL AND THUS PROP LOCK-UP WAS A SECONDARY IN NATURE.
